# SDR AWXA0000828

- Difficulty date: November 1, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65550211
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, L-2 DOOR CUTOUT, FWD LWR CORNER HAS 1.5 INCH CRACK.  STOP DRILLED CRACK, FABBED AND INSTALLED REPAIR PARTS IAW 737 SRM 53-30-3.
